# SDR DALA2017062905043

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB MEMBRANE UPPER LWR SURFACE BTW X=-54 TO X=-60 AND STAY=552 TO STAY=553 AT CAB PAX RT SIDE. DAMAGE WAS REMOVED PER SRM 53-00-55-2R REPAIR 4. HFEC WAS ACCOMPLISHED ON EDGES OF TRIMMED AREA, NO CRACKS WERE FOUND PER NDTSPM PART 6, 06-10-01.001. REPAIR PARTS WERE FABRICATED PER SRM 53-00-55-2R-4- FIG 209, REPAIR PARTS WERE INSTALLED PER SRM 53-00-55-2R-4- FIG 209 AND SRM 51-41-02-OG, CIC WAS APPLIED PER SRM 51-10-04 PAR 37.
